# SDR SDR2005088

- Difficulty date: December 15, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Engine: Pwa PW127
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 14007115
- Part serial: 0160
- Condition: Inoperative
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORT AFTER FINAL LANDING, THE LT OUTER MAIN TIRE WENT FLAT.  REPLACED NR 1 SPEED SENSOR TRANSDUCER.  (K)
